Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Optimal partitioning of a measurable space


Authors: Jerzy Legut and Maciej Wilczyński
Journal: Proc. Amer. Math. Soc. 104 (1988), 262-264
MSC: Primary 28A12; Secondary 60A99, 90D99
MathSciNet review: 958079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An $ \alpha $-optimal partition of a measurable space according to $ n$ nonatomic probability measures is defined. A minmax theorem is used to find a method of obtaining the $ \alpha $-optimal partition. An application to a problem of fair division is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 60A99, 90D99

Retrieve articles in all journals with MSC: 28A12, 60A99, 90D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958079-9
PII: S 0002-9939(1988)0958079-9
Article copyright: © Copyright 1988 American Mathematical Society